# SDR UALA2011082904635

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,189 hours, 8,678 cycles
- Engine: Pwa PW4077
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 4885501002
- Part serial: 169
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER 13 MSG 27-10512.  DUE TO BOEING AHM REPORTING 'FLIGHT CONTROL SYS' STATUS MESSAGE WITH CORRELATED MMSG 27-10512, REF FIM 27-61 TASK 812.  ACCMP'D CONNECTOR CHECK, NO DAMAGE OR CONTAMINATION FOUND,  OMED SPLR PCU EHV AND SPLR POSN XDCR PER, CHECKS OKAY.  RANG WIRING FROM SPLR CONN DM27217 TO ACE-L1, CHECKS OK.  REPLACE ACE-L1 PER MM, TESTED OKAY.
